# SDR HEEA0010351

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7074W
- Make and model: Bell 206L-4
- Aircraft serial: 52033
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Trans Restraint
- Part number: 206033506103
- Condition: Bearing Unstaked
- Location: Xmsn
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

XMSN RESTRAINT BEARING CAME UNSTAKED.
